# SDR ASOA201000462

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED.  REMOVED ASD DOOR MID CAP, SILL ANGLE, FWD AND AFT SILL ANGLES, AND FWD AND AFT ASD HANDRAILS BRACKETS IAW SRM 51-42-06-001-A01 AND 51-42-21-001-001-A01.   DRILLED UP ASD SILL ANGLE AND INSTALLED ASD SILL ANGLE, FWD AND AFT, SILL ANGLES IAW SRM 51-42-06-001-001-A01.  INSTALLED ASD MID CAP AND FWD AND AFT ASD HANDRAILS BRACKETS IAW SRM 51-41-02-001-001-A01 AND SRM 51-42-20-001-001-A01.
